# SDR AMTA200500287

- Difficulty date: March 20, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: S332T301240
- Part serial: 1363
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MSG: L ENG OH LP2 DISPLAYED.  REMOVED AND REPLACED LT ENG LOOP 2 OVERHEAT DETECTOR.  REF; AMM 26-11-01.  SYSTEM OPS CHECKED OK.  (K)
